Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » 1st Timer Tapering Prednisone


02-01-2015, 06:22 AM   #1
ktcat9
 
Join Date: Jan 2015

My Support Groups:
1st Timer Tapering Prednisone

I was just diagnosed with Crohn's about 3 weeks ago. Been on Prednisone since diagnosis and am just now beginning to taper. I was taking 20mg 2x/day and my doctor just lowered the dose to 10mg 2x/day. During the last two nights I have been awake in the very early morning (4-6am) with incredibly painful joint pain in my knees. After doing a little research this seems common, but is there any way to relieve the pain/cramping? I just want to sleep and it seems nothing is helping (ie. shifting positions, walking around, etc).
02-01-2015, 09:32 AM   #2
FrozenGirl
Senior Member
 
FrozenGirl's Avatar
Did you drop straight from 20 to 10? Maybe you need to taper more slowly. Like 20x2 to 15x2.
__________________
Dx: Ulcerative Colitis, Nov 2013
Currently on:
Mezavant 4.8g
Vitamin D 1000iu
Calcium
Tecta 40mg
Remicade: 600mg, every 4 weeks
Methotrexate: 15 mg (injection)
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » 1st Timer Tapering Prednisone
Thread Tools


All times are GMT -5. The time now is 09:25 PM.
Copyright 2006-2017 Crohnsforum.com